# SDR IPXA2024072933030

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N624UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63784
- Aircraft time: 14,507 hours, 2,186 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN PANEL MISSING BOTTOM OF LEADING EDGE JUST INBOARD OF #3 ENG, JUST OUTBOARD OF LEADING EDGE FLAPS, REF SRM 57-41-01-01-1 FIG 1 SHEET 2 DRAWING 116U2132 FILLED OUT REPORT AND EMAILED TO AMC AND ATTACHED TO PHOTOS IN TASK INFORMATION ATTACHMENTS.  OPEN
